Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mathematical Structure in Human Affairs by R. H. Atkins

Reviewed Work: Mathematical Structure in Human Affairs by R. H. Atkins
Review by: Brian Melville
The Town Planning Review
Vol. 47, No. 1 (Jan., 1976), pp. 91-92
Stable URL: http://www.jstor.org/stable/40103168
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92